# SDR SWIA201439644

- Difficulty date: October 12, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 40,574 hours, 36,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT SEAT TRACK  HAS DAMAGE BS 559.0+54.   C-CHECK,  THE DAMAGE WAS TRIMMED, NDT ENSURED A CRACK FREE CONDITION, AND THE REWORKED AREA WAS RESTORED TO MATCH IAW EA.
